# SDR SIMA202002242003

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48: CARGO DOOR CUTOUT LWR STRUCTURE CORRODED-C/A-REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER SILL IAW EMB 145 SRM 51-40-02, SRM 51-40-06 AND SRM 51-20-03. INSTALLED CARGO DOOR LOWER SILL P/N 145-25-480-603SD.
